Georgia, 2014Damaging Winds in Georgia, June 24, 2014
June 24, 2014 · NWS CHS · 10 events in 4 counties and zones
A squall line of thunderstorms passed over the region as a mid level low pressure system interacted with a seabreeze and modest instability.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line of thunderstorms passed over the region as a mid level low pressure system interacted with a seabreeze and modest instability.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 24, 4:30 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 24, 4:30 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT TUE JUN 24 2014
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL GRADUALLY BECOME THE DOMINANT FEATURE
THROUGH EARLY NEXT WEEK WHILE A WEAK TROUGH OF LOW PRESSURE PERSISTS
INLAND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
GRIDS/TEXT PRODUCTS HAVE BEEN UPDATED TO REFLECT GOING TRENDS.
APPROACHING LINE OF SHOWERS/TSTMS APPEARS LINKED TO WEAK SHORTWAVE
ENERGY MOVING ACROSS SOUTHERN GEORGIA. INSTABILITY IS NOT THE
GREATEST AHEAD OF THE LINE WITH MLCAPE RUNNING ABOUT 1500
J/KG...BUT IS ENOUGH TO SUSTAIN ACTIVITY AS IT MOVES EAST. KCLX
ALSO SHOWS THE SEA BREEZE BEGINNING TO BOW INLAND ACROSS NORTH
COASTAL GEORGIA WHICH MAY HELP INCREASE LOW-LEVEL CONVERGENCE...
MAINLY SOUTH OF I-16. THERE APPEARS TO BE A WEAK CAP IN PLACE
WHICH MAY SUPPRESS ACTIVITY FARTHER TO THE NORTH ACROSS SOUTHEAST
SOUTH CAROLINA...EXCEPT ACROSS THE FAR SOUTH NEAR THE SAVANNAH
RIVER. ADJUSTED POPS TO INCREASE GRIDDED VALUES TO 70 PERCENT
ROUGHLY ALONG/SOUTH OF I-16 WITH POPS UP TO 30/40 PERCENT
ELSEWHERE...LOWEST ACROSS THE FAR NORTHERN ZONES. AN ISOLATED
STRONG/SEVERE TSTM CAN NOT BE RULED OUT...ESPECIALLY SOUTH OF
I-16 WHERE A COLLISION WITH THE SEA BREEZE COULD LOCALLY BOOST
UPDRAFT STRENGTH. LOCALLY HEAVY RAINFALL IS ALSO A CONCERN
ALTHOUGH STORM MOVEMENT IS A BIT MORE THAN YESTERDAY. HOWEVER...IT
WILL NOT TAKE MUCH HEAVY RAIN ACROSS NORTHERN CHATHAM COUNTY TO
PRODUCE AT LEAST MINOR FLOODING WHERE UPWARDS OF 6-10 INCHES OF
RAIN FELL MONDAY.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE UPPER LEVEL RIDGE WILL GRADUALLY BUILD OVER THE SOUTHEAST UNITED
STATES WEDNESDAY THROUGH FRIDAY. MEANWHILE BERMUDA HIGH PRESSURE
WILL BECOME ENTRENCHED ACROSS THE WESTERN ATLANTIC. DEEP WESTERLY
FLOW WILL SETUP ON WEDNESDAY...PRODUCING BROAD SUBSIDENCE AND
PREVENTING THE SEA BREEZE FROM MAKING MUCH INLAND PROGRESS UNTIL
LATER IN THE AFTERNOON. DOWNSLOPE FLOW WILL PUSH HIGH TEMPS INTO THE
MIDDLE 90S. MODEL SOUNDINGS DEPICT A STRENGTHENING MID LEVEL CAP
WHICH WILL PRECLUDE MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT AT
LEAST EARLY ON. THE NAM SHOWS SOME WEAK SHORTWAVE ENERGY PUSHING
INTO THE AREA LATE IN THE AFTERNOON. THERE WILL ALSO BE A WEAK LEE
TROUGH TO THE WEST WHICH MAY PRODUCE SOME SHOWERS AND TSTMS THAT
COULD MOVE INTO OUR AREA LATE IN THE AFTERNOON. WE DECREASED POPS TO
SLIGHT CHANCE AND MAINLY AFTER 2PM. RESIDUAL CONVECTION SHOULD
DISSIPATE EARLY IN THE EVENING WITH THE LOSS OF DAYTIME HEATING.
ON THURSDAY A SIMILAR PATTERN WILL BE IN PLACE...THOUGH THE
MID-LEVEL CAP WILL BE EVEN STRONGER. HOWEVER IN THE LOWER LEVELS THE
FLOW BECOMES MORE SOUTHWESTERLY WHICH SHOULD ALLOW THE SEA BREEZE TO
PUSH INLAND A FEW HOURS EARLIER THAN ON WEDNESDAY. MODEL SOUNDINGS
AND TIME SECTIONS SHOW QUITE A BIT MORE DRY AIR OVER THE AREA WITH
PWAT VALUES DROPPING BELOW 1.40 INCHES AT KCHS IN THE AFTERNOON.
THERE COULD BE ANOTHER BOUT OF LATE AFTERNOON VORTICITY ENERGY
MOVING IN FROM THE WEST WHICH MAY HELP A FEW SHOWERS AND TSTMS
DEVELOP THOUGH OVERALL COVERAGE SHOULD AGAIN BE LESS THAN 25
PERCENT. IF ANY STRONGER STORMS CAN DEVELOP THE PRESENCE OF
MID-LEVEL DRY AIR COULD LEAD TO A SLIGHTLY GREATER CHANCE FOR
DAMAGING WIND GUSTS. WARM THICKNESSES AND SOME DOWNSLOPE FLOW WILL
PUSH HIGHS INTO THE MIDDLE 90S.
SOME MODEL DIFFERENCES EXIST FOR FRIDAY WITH THE CONSENSUS SHOWING
STRENGTHENING LOW AND MID LEVEL RIDGING...THOUGH THE NAM SHOWS A
WEAK 500 MB LOW DRIFTING THROUGH. WE ARE TRENDING TOWARD THE
GFS/ECMWF AND ANOTHER RELATIVELY QUIET DAY WITH MAINLY LEE TROUGH
AND SEA BREEZE CONVECTION AND HIGH TEMPS IN THE MIDDLE 90S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODEL AGREEMENT CONTINUES TO BE GOOD IN THE LONG TERM PERIOD. THE
BUILDING RIDGE WILL BECOME CENTERED NEARLY RIGHT OVER THE FORECAST
AREA THIS WEEKEND BEFORE THE RIDGE FLATTENS OUT SOME AND BECOMES
MORE WEST/EAST ORIENTED ACROSS THE CONUS EARLY NEXT WEEK. OVERALL
THIS WILL RESULT IN A TYPICAL SUMMERTIME PATTERN WITH THE REGION
UNDER THE INFLUENCE OF SUBTROPICAL HIGH PRESSURE OVER THE ATLANTIC.
IN THE ABSENCE OF ANY ORGANIZED FEATURES ALOFT OR AT THE
SURFACE...CONVECTIVE DEVELOPMENT WILL BE DRIVEN NEARLY COMPLETELY BY
SURFACE HEATING AND PERHAPS SEA BREEZE INFLUENCES. 20-30 POPS SEEM
REASONABLE AND ARE IN PLACE THROUGH THE END OF THE FORECAST.
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL WITH HIGHS IN THE LOW
TO MID 90S EACH DAY.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
MAIN IMPACT THIS PERIOD WILL BE SHOWERS AND TSTMS THIS AFTN/EVE
WITH PLENTIFUL MOISTURE IN PLACE ALONG WITH THE SEA BREEZE AND
UPPER DISTURBANCE APPROACHING FROM THE WEST. CONVECTION SHOULD
FIRE FIRST ALONG THE SEA BREEZE AND THEN ADDITIONAL ACTIVITY COULD
MOVE IN FROM THE WEST. TRIED TO TIME THE BEST CHANCE OF
CONVECTION BASED ON THE LATEST RADAR IMAGERY AND SHORT TERM MODEL
GUIDANCE BUT AS USUAL MUCH WILL DEPEND ON MESOSCALE BOUNDARIES
WHICH ARE HARD TO PIN DOWN IN ADVANCE. LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE WITH ANY CONVECTION SO VSBYS COULD EASILY DROP LESS
THAN 3SM.
EXTENDED AVIATION OUTLOOK...BRIEF CEILING/VISIBILITY REDUCTIONS
POSSIBLE IN AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH
THE WEEKEND.
&&
.MARINE...
TONIGHT...MAINLY SW FLOW AOB 15 KT. SEAS WILL GENERALLY RANGE
FROM 2-3 FT...HIGHEST E.
WEDNESDAY THROUGH SATURDAY...THE COASTAL WATERS WILL GENERALLY BE
BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH OF
LOW PRESSURE TO THE WEST. THIS WILL MAINTAIN A SOUTH TO SOUTHWEST
FLOW ACROSS THE AREA. THE STRONGEST WINDS WILL OCCUR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT DUE TO A TIGHTENING GRADIENT AS A
COLD FRONT APPROACHES FROM THE WEST. WINDS COULD OCCASIONALLY GUST
TO NEAR 25 KT BUT SEAS WILL RISE NO HIGHER THAN 4 FT. OTHERWISE
THE STRONGEST WINDS WILL BE ALONG THE COAST WITH THE SEA BREEZE
EACH AFTERNOON.
&&
.TIDES/COASTAL FLOODING...
WILL NEED TO KEEP AN EYE ON THE HIGH TIDE THIS EVENING GIVEN THE
HIGH TIDAL DEPARTURES WE HAVE SEEN RECENTLY. THERE IS A SMALL
RISK OF MINOR SALTWATER INUNDATION ALONG THE COAST...ESPECIALLY IN
SC. HEAVY RAINFALL IS ALSO POSSIBLE AROUND THIS TIME WHICH WOULD
JUST EXACERBATE THE FLOODING THREAT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
ST
Hazardous weather outlook, Jun 24, 3:10 AM EST, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
410 AM EDT TUE JUN 24 2014
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-251000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
410 AM EDT TUE JUN 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN...NUMEROUS SLOW MOVING THUNDERSTORMS COULD PRODUCE
TORRENTIAL DOWNPOURS...ESPECIALLY THIS AFTERNOON. AS A RESULT...
THERE IS THE POTENTIAL FOR LOCALIZED FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-251000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
410 AM EDT TUE JUN 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 24, 3:42 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM WATER SPOUT 4 SE FOLLY BEACH 32.61N 79.89W
06/24/2014 AMZ350 SC LIFEGUARD
LIFEGUARD REPORTED TWO WATERSPOUTS.
&&
EVENT NUMBER CHS1400762
TIMTESpecial weather statement, Jun 24, 4:40 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
540 PM EDT TUE JUN 24 2014
GAZ114-137-242215-
LONG-TATTNALL-
540 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND LONG
COUNTIES THROUGH 615 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM FIVE POINTS TO 24
MILES SOUTHWEST OF NOBLE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FIVE POINTS...FIVE POINTS...TISON...DANIELS...MENDES...LYNN...LYNN...
NOBLE...GLENNVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
THIS LINE OF STORMS PRODUCED A WIND GUST TO 43 MPH AT THE APPLING
COUNTY AIRPORT NEAR BAXLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3197 8213 3209 8198 3205 8189 3205 8181
3202 8180 3201 8182 3198 8180 3172 8177
3166 8185 3171 8188 3173 8191 3175 8191
3177 8195 3179 8195 3179 8199 3182 8202
3182 8204 3186 8212 3189 8211 3189 8214
TIME...MOT...LOC 2140Z 219DEG 35KT 3196 8207 3157 8213Special weather statement, Jun 24, 5:13 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
613 PM EDT TUE JUN 24 2014
GAZ114-115-137-138-242245-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
613 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MIDWAY TO DONALD
TO 15 MILES SOUTHWEST OF WEFANIE...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...NOBLE...MIDWAY...MIDWAY...DONALD...WEFANIE...JONES
CREEK...LUDOWICI...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3212 8176 3210 8176 3209 8170 3158 8170
3161 8174 3160 8175 3162 8176 3161 8177
3165 8181 3165 8182 3167 8185 3171 8188
3173 8191 3175 8191 3175 8193 3177 8195
3203 8198
TIME...MOT...LOC 2212Z 252DEG 19KT 3202 8191 3179 8189
3162 8198Special weather statement, Jun 24, 5:13 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
613 PM EDT TUE JUN 24 2014
GAZ114-115-137-138-242245-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
613 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MIDWAY TO DONALD
TO 15 MILES SOUTHWEST OF WEFANIE...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...NOBLE...MIDWAY...DONALD...WEFANIE...JONES
CREEK...LUDOWICI...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3212 8176 3210 8176 3209 8170 3158 8170
3161 8174 3160 8175 3162 8176 3161 8177
3165 8181 3165 8182 3167 8185 3171 8188
3173 8191 3175 8191 3175 8193 3177 8195
3203 8198
TIME...MOT...LOC 2212Z 252DEG 19KT 3202 8191 3179 8189
3162 8198Thunderstorm Wind, Long
- When
- June 24, 5:45 PM EST to 5:46 PM EST
- Where
- Long County, 0.91 mi NW of Bayview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.710, -81.740
The Long County 911 Call Center reported a tree down on Highway 57.
Thunderstorm Wind, McIntosh
- When
- June 24, 6:10 PM EST to 6:11 PM EST
- Where
- McIntosh County, 2.15 mi NNE of Belleview Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.560, -81.360
The McIntosh County 911 Call Center reported a tree down on Belle Hammock Road.
Thunderstorm Wind, McIntosh
- When
- June 24, 6:15 PM EST to 6:16 PM EST
- Where
- McIntosh County, 0.59 mi E of Carnigan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.430, -81.390
The McIntosh County 911 Call Center reported 2 trees down on Highway 99 near Carnigan and at mile marker 13.
Thunderstorm Wind, Bryan
- When
- June 24, 6:30 PM EST to 6:31 PM EST
- Where
- Bryan County, 4.76 mi SSE of Keller
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.790, -81.210
The Bryan County 911 Call Center reported a power line down at the intersection of Belle Island Road and Kilkenny Road.
Thunderstorm Wind, Chatham
- When
- June 24, 6:50 PM EST to 6:51 PM EST
- Where
- Chatham County, 2.93 mi W of Vernonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.970, -81.170
A trained spotter reported windows blown out of the back side of a house off Windsor Road near the marsh.
Thunderstorm Wind, Chatham
- When
- June 24, 6:52 PM EST to 6:53 PM EST
- Where
- Chatham County, 0.59 mi E of Pooler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.120, -81.240
A Chatham County emergency manager reported a tree down at the intersection of Reid Street and Rothwell Street.
Thunderstorm Wind, Chatham
- When
- June 24, 6:55 PM EST to 6:56 PM EST
- Where
- Chatham County, 2.07 mi N of Pooler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.150, -81.250
A Chatham County emergency manager reported trees down at the Arbors off of Benton Boulevard.
Thunderstorm Wind, Chatham
- When
- June 24, 6:56 PM EST to 6:57 PM EST
- Where
- Chatham County, 1.17 mi W of Savannah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.050, -81.100
A Chatham County emergency manager reported a tree down at the intersection of Habersham Street and Maupas Avenue.
Thunderstorm Wind, Chatham
- When
- June 24, 6:56 PM EST to 6:57 PM EST
- Where
- Chatham County, 1.5 mi NNE of Liberty City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.050, -81.110
A Chatham County emergency manager reported a tree down at the intersection of West Victory Drive and Martin Luther King Jr Boulevard.
Thunderstorm Wind, Chatham
- When
- June 24, 6:57 PM EST to 6:58 PM EST
- Where
- Chatham County, 1.36 mi ESE of Central Jct
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.070, -81.100
A Chatham County emergency manager reported a power line down at the 200 block of West Bolton Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in New York, June 24, 20142 deaths · $200,000 · 60 kt wind · 14 events
- Tornadoes and Flash Flooding in Indiana, June 24, 2014$1.5 million · EF1 · 8 events
- Flash Flooding and Damaging Winds in Texas, June 24, 2014$1.2 million · 56 kt wind · 11 events
- Flash Flooding in Ohio, June 24 to 25, 2014$995,000 · 2 events
- Flash Flooding and Flooding in Pennsylvania, June 24 to 25, 2014$346,000 · 74 kt wind · 16 events
- Damaging Winds and Lightning Strike in Louisiana, June 24, 20142 injured · $62,000 · 61 kt wind · 4 events
- Flash Flooding in Minnesota, June 24, 2014$140,000 · 2 events
- Flooding and Damaging Wind in Ohio, June 24, 2014$103,000 · 50 kt wind · 5 events
- Flooding and Damaging Winds in Ohio, June 24, 2014$51,000 · 50 kt wind · 11 events
- Flash Flood and Hail in Colorado, June 24, 2014$15,000 · 2.5 in hail · 35 events
- Lightning Strikes in West Virginia, June 24, 2014$25,000 · 2 events
- Heavy Rain in Wisconsin, June 24, 2014$25,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 531108, 531105, 531104, 531111, 531079, 531089, 531087, 531090, 531092, 531144.